# SDR 07FDEA04852

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK), MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING THE HOLES OF THE BOLTS WITH CORROSION.  PERFORMED CORROSION REWORK REAMED HOLES, PERFORMED INSPECT HFEC AND INSTALLED BUSHINGS FOR SRM 53-50-00 FIG 17.
